# SDR 97ZZZX1352

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control
- Part number: 117923103
- Condition: Smokes
- Location: Lights
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT CONTROL UNIT SMOKES WHEN TURNED ON.  CIRCUIT BREAKER TRIPS.
